# SDR UALA2012061403269

- Difficulty date: June 14, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,515 hours, 9,777 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Saturated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT AFT GALLEY LEFT SIDE ENTRANCE INOP.  FOUND AREA WET ALL AROUND GALLEY 4 WET.  DRIED AREA AND DRIED EEL WIRING.  NOW OPS NORMAL.
